MathSciNet Relay Station
MathSciNet bibliographic data
MR674082 (84c:54047) 54E17 (18B30 54B30)
Hastings, Maryam Shayegan On heminearness spaces. Proc. Amer. Math. Soc. 86 (1982), no. 4, 567–573.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement